# SDR DALA2017041302981

- Difficulty date: April 12, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEARING OF RETRACT SUPPORT FITTING ON THE RT MLG.   THE BEARING WAS REMOVE IAW CMM 20-10-7, WORKED IAW DWG SR09570087 REV. B. A NEW BEARING WAS INSTALLED IAW SOPM 20-10-7.
